RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 84, Number 2  


Modulation instability of solutions of the nonlinear Schrödinger equation
G. L. Alfimov, A. R. Its, N. E. Kulagin
163
Geometry of dual two-dimensional nonlinear $\sigma$ models
S. V. Ketov, K. E. Osetrin, Ya. S. Prager
173
Interaction of Born–Infeld solitons
O. F. Men'shikh
181
Universal regularizations. II. Gauge theories
O. I. Zavialov, A. M. Malokostov
195
Analog of Noether's theorem for non-Noether and nonlocal symmetries
F. A. Lunev
205
Supersymmetry and kinetic properties of one-dimensional disordered systems
T. N. Antsygina, V. A. Slyusarev
211
Structure of the correlation function of a fluctuating system at the critical point
Yu. M. Ivanchenko, A. A. Lisyanskii, A. E. Filippov
223
Gibbs state for one-dimensional quantum lattice boson systems
N. U. Khudoinazarov
239
Wave scattering in a randomly inhomogeneous medium with long-range noise correlation function $\sim1/r$
L. Ts. Adzhemyan, A. N. Vasil'ev, M. M. Perekalin, Kh. Yu. Reittu
250
Temperature and frequency dependences of the conductivity of ferromagnetic metals
V. S. Lutovinov, S. A. Pudov
262
A representation of the Mayer expansion coefficients and virial coefficients
G. I. Kalmykov
279
BRST quantization of one-dimensional gravity
A. P. Demichev, M. Z. Iofa
290
Vacuum polarization of a scalar field in anisotropic multidimensional cosmology
V. M. Dragilev
304
Photoproduction of neutrinos on nuclei in a strong magnetic field
Yu. M. Loskutov, V. V. Skobelev
314
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019